I am a 21 year old female. I took an I-pill 12 days back, and since then I have a cramp in my lower abdomen. It feels as if I will get my periods, but still, I did not get it.
Welcome to icliniq.com.
I-pill only makes the hormonal environment unsuitable for the embryo to get attached to the uterus lining. It makes the inner uterine lining thicker, which may not shed immediately.
If you have never had a normal delivery before, your cervical opening will be very narrow. So, the thicker inner lining of your uterus is trying to come out of the same narrow cervical canal which is causing the severe cramps and lower abdominal discomfort.
The effectiveness of I-pill depends on, after how many hours of unprotected sex you had the pill and in which half of the menstrual cycle you were in. It is most effective if taken within 72 hours, but the earlier, the better.
For now, I suggest you wait, but if you do not have periods past your due date, consult a gynecologist and get a pregnancy test done.
It is always advisable to have sexual intercourse using protective barriers like a condom, oral contraceptive pills, NuvaRing (vaginal ring), implants, etc.
For further queries consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Query: Hello doctor,I am experiencing lower abdominal pain and chest burning and constant bloating and I am gassy today and when I threw up it burned even worse in my chest and throat with some blood mixed in it. I am a smoker. But what could this be? I have been told before without tests that it is gastri... Read Full »
Query: Hello doctor, I am a 24 year old female. What could be the cause of a severe stomach pain that happens after eating nuts, seeds, and things with oil in them? By oil, I mean even olive oil and not just greasy foods. This reaction has been happening for a year or so, and I have avoided these foods as ... Read Full »
Query: Hi doctor, I am a 53 year old female. My periods have been delayed for two weeks. Till now they are normally regular. Could it be the early onset of menopause or they will eventually come? Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now